# SDR AALA20002143

- Difficulty date: December 24, 2000
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTS BETWEEN ROW 1 AND ROW 3 INOPERATIVE.  REPAIRED WIRE BETWEEN ROW 1 AND ROW 3.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
